# SDR DALA2022112107450

- Difficulty date: November 18, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N959DV
- Make and model: Boeing 737-9
- Aircraft serial: 39880
- Aircraft time: 17,236 hours, 11,535 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 500a-500l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION FWD CARGO COMP. Z CHANNEL AT STA 500A TO STA 500L LBL 24 WL 156. REMOVED AND REPLACED Z CHANNEL FWD CARGO COMPARTMENT AT STA 500A TO STA 500L LBL 24 WL 156 IAW B737 SRM 51-40-02, B737 SRM 53-00-53-2R, AND BOEING DWG 143A7500.
